I've been on Adipex for four days, and since day #2 I've been so sore that I can hardly walk. I have to hobble down the stairs; my quads are tight, and my lower back aches. I take a heavy group fitness class 3 x a week and initially thought my symptoms were due to an unusual workout that my quads and back didn't like. I've been doing this group fitness class, though, for 3 years, and it's unusual for me to ache so badly. I feel like a feeble 80 year old. I'm 59 years old, 185 pounds, hypothyroid. Should I decrease dose from 37.5 in am to 1/2 a pill a day, or just wait it out? Any feedback is appreciated.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Anyone experience pains in their groin area, muscle spasms,or anything else like these while taking?
Posted 2 Jul 2010 • 2 answers
Posted 17 Jul 2011 • 4 answers
Posted 7 Oct 2011 • 7 answers
Posted 16 Apr 2015 • 2 answers
Is it possible to experience muscle and joint pains weeks after ending a 10 day 1000mg a day course?
Posted 14 days ago • 0 answers